Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 353, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 23, 2011, 5:41 PM CDT for Craig County, Mayes County, Rogers County, Oklahoma. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2011, 5:41 PM CDT (22:41 UTC)
- Expired
- May 23, 2011, 6:13 PM CDT
- In force
- 32 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Craig County, OK, Mayes County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 44 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 5:24 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1041 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 1640 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
391 WUUS54 KTSA 232241 SVRTSA OKC035-097-131-232330- /O.NEW.KTSA.SV.W.0353.110523T2241Z-110523T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 541 PM CDT MON MAY 23 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA NORTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA NORTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA * UNTIL 630 PM CDT * AT 540 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOYIL... MOVING EAST AT 35 MPH. STORM HAZARDS INCLUDE... HALF DOLLAR SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FOYIL... CHELSEA...ADAIR...WHITE OAK...BIG CABIN AND PENSACOLA. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 256 AND 283. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3672 9519 3634 9504 3635 9559 3648 9564 TIME...MOT...LOC 2242Z 251DEG 28KT 3643 9553 $$
2 follow-up statements
460 WWUS54 KTSA 232256 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 556 PM CDT MON MAY 23 2011 OKC035-097-131-232330- /O.CON.KTSA.SV.W.0353.000000T0000Z-110523T2330Z/ CRAIG OK-MAYES OK-ROGERS OK- 556 PM CDT MON MAY 23 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHEASTERN ROGERS...NORTHERN MAYES AND SOUTHERN CRAIG COUNTIES... AT 552 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHELSEA... MOVING NORTHEAST AT 30 MPH. STORM HAZARDS INCLUDE... HALF DOLLAR SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ADAIR... BIG CABIN...WHITE OAK...STRANG AND PENSACOLA. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 260 AND 282. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. && LAT...LON 3636 9544 3656 9545 3672 9519 3634 9504 TIME...MOT...LOC 2256Z 244DEG 27KT 3648 9538 $$
428 WWUS54 KTSA 232313 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 613 PM CDT MON MAY 23 2011 OKC035-097-131-232323- /O.CAN.KTSA.SV.W.0353.000000T0000Z-110523T2330Z/ CRAIG OK-MAYES OK-ROGERS OK- 613 PM CDT MON MAY 23 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROGERS...NORTHERN MAYES AND SOUTHERN CRAIG COUNTIES IS CANCELLED... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. LAT...LON 3636 9544 3656 9545 3672 9519 3634 9504 TIME...MOT...LOC 2313Z 244DEG 27KT 3653 9524 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:23 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 23, 3:23 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
323 PM CDT MON MAY 23 2011
.DISCUSSION...
ACTIVE SEVERE WEATHER IS ONGOING...WITH THE POTENTIAL FOR A
SIGNIFICANT TORNADIC OUTBREAK LATE TUESDAY.
REMAINS OF MORNING MCS HAS GRADUALLY REINTENSIFIED OVER THE PAST 1-2
HOURS...WITH LARGE HAIL POSSIBLE THROUGH THE AFTERNOON ACROSS FAR
NERN OK/NWRN AND WCNTRL AR. THIS ACTIVITY HAS LAYED OUT A WELL-DEFINED
MESO-HIGH ACROSS NW AR...WITH AN OUTFLOW BOUNDARY ARCING FROM S OF
FYV...ACROSS TULSA COUNTY AND THROUGH NRN OK TO A SURFACE LOW IN NW
OK. ATMOSPHERE REMAINS AT LEAST WEAKLY CAPPED SO FAR...BUT EXTREMELY
UNSTABLE TO THE W AND SW OF THE OUTFLOW BOUNDARY...WITH SBCAPES
AROUND 3000-4000 J/KG AT THIS TIME. THUNDERSTORMS MAY GET GOING NEAR
THIS BOUNDARY ACROSS NCNTRL OK OVER THE NEXT FEW HOURS...OR
SIGNIFICANT DEVELOPMENT MAY HOLD OFF UNTIL AFTER 6 PM AS DRYLINE
STORMS WORK E. ANY THUNDERSTORM INTERACTING WITH THE OUTFLOW BOUNDARY
COULD DISPLAY A DEVIANT STORM MOTION TO SE...ENHANCING THE TORNADO
POTENTIAL. THUNDERSTORMS MAY EVENTUALLY DEVELOP INTO A COMPLEX AND
PUSH SE ACROSS THE REMAINDER OF ERN OK/WRN AR LATER THIS EVENING.
PATTERN IS SHAPING UP FOR A POTENTIAL TORNADO OUTBREAK ACROSS THE
AREA FOR LATE TUESDAY AFTERNOON/TUESDAY EVENING. FORECAST AREA WILL
REMAIN FIRMLY IN THE WARM SECTOR TOMORROW...WITH A MOIST AND
EXTREMELY UNSTABLE AIRMASS FORECAST TO BE IN PLACE BY THE AFTERNOON.
THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP ALONG THE DRYLINE
ACROSS WRN OK BY MID-TO-LATE AFTERNOON AS A STRONG 70-80KT WLY
MID-LEVEL JET PUNCHES E INTO OK. CONDITIONS WILL REMAIN FAVORABLE
FOR SUPERCELL THUNDERSTORMS...SOME CAPABLE OF PRODUCING STRONG
TORNADOES...ACROSS MOST OF ERN OK/WRN AR THROUGH THE LATE AFTERNOON
AND EVENING.
WITH ONGOING RAIN AND THE POTENTIAL FOR ANOTHER BOUT OR TWO OF
LOCALLY HEAVY RAIN...WILL GO AHEAD WITH A FLASH FLOOD WATCH FOR MOST
OF THE AREA THROUGH TUESDAY NIGHT.
UPPER LOW WILL SLOWLY MOVE ACROSS THE CNTRL/SRN PLAINS ON
WEDNESDAY...WITH COLD FRONT EVENTUALLY PUSHING THROUGH THE AREA LATE
IN THE DAY. BEST MOISTURE WILL BE SHUNTED E...BUT STILL NEED TO
MAINTAIN POPS THROUGH THE DAY. INSERT LOW POPS ON FRIDAY...BUT
REMAINDER OF EXTENDED FORECAST PRETTY MUCH LEFT AS IS WITH
SIGNIFICANT MODEL DIFFERENCES NOTED BETWEEN THE GFS/ECMWF.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 85 65 80 / 60 20 70 40
FSM 68 86 69 85 / 70 10 50 30
MLC 70 84 69 85 / 50 20 50 20
BVO 66 83 62 78 / 60 20 70 50
FYV 65 82 66 79 / 70 20 60 40
BYV 65 82 65 80 / 70 20 60 50
MKO 68 84 67 82 / 60 20 50 30
MIO 66 82 69 78 / 70 20 70 50
F10 68 84 68 83 / 50 20 50 30
HHW 70 86 68 87 / 30 10 40 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...07
LONG TERM....18Hazardous weather outlook, May 23, 5:03 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT MON MAY 23 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
503 PM CDT MON MAY 23 2011
...SEVERE WEATHER EPISODES TONIGHT AND AGAIN TUESDAY...
...DANGEROUS FLOODING ONGOING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA INTO WEST CENTRAL ARKANSAS.
ONSET...AFTER 6 PM.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA INTO WEST
CENTRAL ARKANSAS.
FLASH FLOOD.
RISK...CRITICAL.
AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SEVERE THUNDERSTORMS ONGOING ACROSS WESTERN ARKANSAS ARE
WILL REMAIN POSSIBLE THROUGH THIS EVENING...AS LOW LEVEL
WINDS INTERACT WITH A RESIDUAL OUTFLOW BOUNDARY. THIS
BOUNDARY ARCS FROM NORTH CENTRAL OKLAHOMA SOUTHEASTWARD
THROUGH THE ARKANSAS RIVER VALLEY. THIS BOUNDARY WILL
SERVE AS A FOCUS FOR SEVERE STORM TRACKING FROM CENTRAL
OKLAHOMA EASTWARD DURING THE EVENING HOURS. THE COMBINATION
OF EXTREME INSTABILITY SOUTH OF THIS BOUNDARY...AND THE
INFLUENCE OF FAVORABLE LOW LEVEL WINDS ALONG THE BOUNDARY
WILL SUPPORT AN ELEVATED RISK OF TORNADOES. THE SEVERE
STORMS ONGOING ACROSS CENTRAL OKLAHOMA WILL EVENTUAL
CONGEAL INTO A LARGER STORM COMPLEX WHICH IS LIKELY
TO MAINTAIN A TORNADIC RISK AS IT TRACKS EASTWARD.
ADDITIONALLY...LARGE HAIL AND LOCALLY DAMAGING WINDS
WILL BE POSSIBLE THROUGH THE EVENING AND OVERNIGHT HOURS.
HEAVY RAINS HAVE ALREADY FALLEN OVER MUCH OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS DURING THE PAST 24 HOURS...
WITH DANGEROUS FLOODING ONGOING. ADDITIONAL HEAVY RAINS
ARE LIKELY THIS EVENING AND AGAIN TUESDAY EVENING...WHICH
WILL FURTHER WORSEN THE FLOODING CONDITIONS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS EXPECTED LATER
THIS AFTERNOON THROUGH THIS EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
A WIDESPREAD...AND POTENTIALLY LIFE THREATENING...SEVERE WEATHER
EPISODE IS EXPECTED TUESDAY AFTERNOON AND EVENING ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE DEVELOPING WEATHER
PATTERN IS HIGHLY FAVORABLE FOR LONG TRACK SUPERCELLS CAPABLE
OF STRONG TORNADOES...SOFTBALL SIZE HAIL...AND WINDS IN EXCESS
OF 70 MPH. THESE STORMS WILL DEVELOP ACROSS CENTRAL OKLAHOMA
AND SPREAD EASTWARD TUESDAY EVENING. SEVERE WEATHER WATCHES
AND WARNINGS SHOULD BE ANTICIPATED...ALONG WITH THE ACTIVATION
OF SEVERE WEATHER SAFETY PLANS.
THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY AHEAD OF THE
COLD FRONT WHICH WILL TEMPORARILY END THE RECENT ROUNDS OF
SEVERE WEATHER. A MORE TRANQUIL WEATHER PATTERN IS EXPECTED
FOR LATE WEEK INTO THE WEEKEND.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
SEVERE WEATHER WILL OCCUR ON TUESDAY. RESPONSE ACTIVITIES
RELATED TO STORM DAMAGE SHOULD BE ANTICIPATED.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 23, 3:15 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
315 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM FLASH FLOOD PRAIRIE GROVE 35.98N 94.32W
05/23/2011 WASHINGTON AR LAW ENFORCEMENT
FFW041 - ROADS FLOODING IN PRAIRE GROVE.
&&
GEWLocal storm report, May 23, 3:21 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
321 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM FLASH FLOOD MIAMI 36.87N 94.88W
05/23/2011 OTTAWA OK EMERGENCY MNGR
ADDITIONAL ROAD CLOSURES IN MIAMI INCLUDE ELM
STREET...11TH E NE...H NW...BJ TUNNEL...HIGHWAY 69A AT
BUFFALO RUN...5TH B SW...20TH K SW...HIGHWAY 10 AT
TURNPIKE CHRYSLER...AND TRUCK ROUTE.
&&
NMMLocal storm report, May 23, 3:36 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
336 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD 8 E NOWATA 36.70N 95.49W
05/23/2011 NOWATA OK LAW ENFORCEMENT
MANY COUNTY ROADS FLOODED ESPECIALLY IN EAST AND
SOUTHEAST PART OF COUNTY. WATER RESCUE AT HIGHWAY 60 AND
28 IN EASTERN PART OF COUNTY.
&&
SAALocal storm report, May 23, 4:16 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
416 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 5 NW EUREKA SPRINGS 36.45N 93.80W
05/23/2011 CARROLL AR FIRE DEPT/RESCUE
FFW-39 FLOODING ON ROUTE 187 IN THE VICINITY OF OAK
RANCH. TIME ESTIMATED.
&&
GEWLocal storm report, May 23, 4:42 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
442 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 5 S FAYETTEVILLE 35.99N 94.16W
05/23/2011 WASHINGTON AR EMERGENCY MNGR
EMERGENCY OPERATIONS CENTER REPORTS MULTIPLE FLOOD
PROBLEMS IN THE PRAIRE GROVE AND WEST FORK AREA. RESCUE
CREWS DISPATCHED.
&&
GEWSpecial weather statement, May 23, 5:17 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT MON MAY 23 2011
ARZ002-011-232315-
CARROLL AR-MADISON AR-
517 PM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CARROLL AND NORTHERN MADISON
AT 517 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FORUM...MOVING
EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...HARMONY...GEORGETOWN...OSAGE...GREEN FOREST...DRYFORK...
DELMAR...METALTON...RUDD...CONNOR...CARROLLTON...CABANAL...RULE...
COIN...HUNTSVILLE...AURORA...KINGSTON...FORUM...MARBLE...ALABAM...
CLIFTY AND ROCKHOUSE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9331 3612 9348 3609 9348 3608 9344
3600 9344 3599 9384 3629 9383 3639 9329
3612 9330
TIME...MOT...LOC 2217Z 258DEG 38KT 3621 9370The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:00 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 45 min |
| May 22, 7:13 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware, Mayes | 62 min |
| May 22, 7:26 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 49 min |
| May 22, 7:38 PM CDT | Areal Flood Advisory | TSA | Delaware, Ottawa | 112 min |
| May 22, 7:39 PM CDT | Flash Flood Warning | TSA | Delaware | 4 hr |
| May 22, 7:39 PM CDT | Tornado Warning | TSA | Delaware, Ottawa | 36 min |
| May 22, 7:46 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 29 min |
| May 22, 7:51 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 84 min |
| May 22, 7:53 PM CDT | Special Weather Statement | TSA | Cherokee | 37 min |
| May 22, 8:09 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 66 min |
| May 22, 8:09 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 51 min |
| May 22, 8:16 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 29 min |
| May 22, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 30 min |
| May 22, 8:20 PM CDT | Tornado Warning | TSA | Delaware | 55 min |
| May 22, 8:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 43 min |
| May 22, 8:41 PM CDT | Special Weather Statement | TSA | Choctaw | 34 min |
| May 22, 8:45 PM CDT | Tornado Warning | TSA | Delaware | 45 min |
| May 22, 9:01 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 44 min |
| May 22, 9:15 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 60 min |
| May 22, 9:29 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| May 22, 9:35 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| May 22, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg | 30 min |
| May 22, 10:12 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 33 min |
| May 22, 10:14 PM CDT | Special Weather Statement | TSA | Delaware | 31 min |
| May 22, 10:30 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 45 min |
| May 22, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Rogers, Tulsa | 22 min |
| May 22, 10:39 PM CDT | Special Weather Statement | TSA | Delaware | 36 min |
| May 22, 10:50 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 40 min |
| May 22, 10:55 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 35 min |
| May 22, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 59 min |
| May 22, 11:01 PM CDT | Tornado Warning | TSA | Delaware | 29 min |
| May 22, 11:10 PM CDT | Flash Flood Warning | TSA | Delaware | 6 hr |
| May 22, 11:12 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 33 min |
| May 23, 5:07 AM CDT | Areal Flood Warning | TSA | Delaware | 4 hr |
| May 23, 5:42 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 23, 5:49 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 26 min |
| May 23, 6:20 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 25 min |
| May 23, 6:50 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 25 min |
| May 23, 7:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 23, 7:16 AM CDT | Special Weather Statement | TSA | Nowata | 29 min |
| May 23, 7:25 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 50 min |
| May 23, 7:38 AM CDT | Special Weather Statement | TSA | Washington | 37 min |
| May 23, 7:53 AM CDT | Special Weather Statement | TSA | Washington | 37 min |
| May 23, 8:06 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 39 min |
| May 23, 8:16 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 44 min |
| May 23, 8:48 AM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| May 23, 8:49 AM CDT | Special Weather Statement | TSA | Nowata | 26 min |
| May 23, 8:57 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 33 min |
| May 23, 9:01 AM CDT | Special Weather Statement | TSA | Pushmataha | 44 min |
| May 23, 9:11 AM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| May 23, 9:15 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Nowata, Ottawa | 2 hr |
| May 23, 9:26 AM CDT | Special Weather Statement | TSA | Craig | 34 min |
| May 23, 9:29 AM CDT | Special Weather Statement | TSA | Ottawa | 31 min |
| May 23, 9:36 AM CDT | Special Weather Statement | TSA | Choctaw | 39 min |
| May 23, 9:56 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa | 4 hr |
| May 23, 10:00 AM CDT | Special Weather Statement | TSA | Craig | 30 min |
| May 23, 10:31 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| May 23, 10:45 AM CDT | Areal Flood Warning | TSA | Nowata | 6 hr |
| May 23, 11:31 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| May 23, 11:58 AM CDT | Special Weather Statement | TSA | Craig | 32 min |
| May 23, 12:15 PM CDT | Special Weather Statement | TSA | Adair | 30 min |
| May 23, 1:38 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 6 hr |
| May 23, 1:40 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 35 min |
| May 23, 2:08 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 49 min |
| May 23, 2:10 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 35 min |
| May 23, 2:32 PM CDT | River Flood Warning | TSA | Ottawa | 42 hr |
| May 23, 2:37 PM CDT | River Flood Warning | TSA | Adair | 60 hr |
| May 23, 2:37 PM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| May 23, 2:41 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 54 hr |
| May 23, 3:20 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more | 34 hr |
| May 23, 4:24 PM CDT | Areal Flood Warning | TSA | Nowata | 6 hr |
| May 23, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 53 min |
| May 23, 5:06 PM CDT | Tornado Warning | TSA | Osage | 24 min |
| May 23, 5:29 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 31 min |
| May 23, 5:55 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 50 min |
| May 23, 6:47 PM CDT | Areal Flood Advisory | TSA | Washington | 118 min |
| May 23, 6:59 PM CDT | Special Weather Statement | TSA | Delaware, Mayes, Wagoner | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.